# SDR CALA2023050801406

- Difficulty date: May 8, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N21723
- Make and model: Boeing 737724
- Aircraft serial: 28790
- Aircraft time: 75,467 hours, 26,179 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Part number: NA
- Condition: Warning Message
- Location: N/A
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FINAL APP WHEN GEAR AND FLAPS 15 MOMENTRY GEAR HORN AND GEAR USAFE LONGER THAN NORM COMPLETED MAIN LANDING GEAR OPERATIONAL TEST PER AMM 32-09-10-740-801. NO FAULTED NOTED AT THIS TIME OK TO CONTINUE. 32-32-00-710-801. GEAR OPERATES NORMALLY. ACCOMPLISHED LANDING GEAR POSITION INDICATING AND WARNING SYSTEM TEST PER AMM 32-61-00-710-801. COMPLETED PSEU BITE TEST PER AMM
